# SDR 9JLA201110153387

- Difficulty date: October 15, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N909LA
- Make and model: Cessna 560XL
- Aircraft serial: 5605021
- Aircraft time: 5,469 hours, 4,412 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 1421851100
- Part serial: 2248
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE NR 1 AHRS FAILED IN FLIGHT.  TROUBLESHOOTING FOUND THE NR 1 AHRS (S/N 2248) FAILED.  INSTALLED A REPAIRED AHRS COMPUTER AND COMPLETED SATISFACTORY FUNCTIONAL CHECKS PER THE CESSNA 560XL MM 34-21-01.
